# SDR VTZA97047

- Difficulty date: October 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 911
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Comp Res
- Part number: 8974764
- Condition: Out Of Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

FLT 6273 - IAD-LYH - ABORTED TAKEOFF DUE TO BOTH ENGINES NOT MAKING TARGET TORQUE.  AIRCRAFT RETURNED TO THE GATE WHERE THE MAINTENANCE DEPARTMENT TROUBLESHOT THE DISCPREPANCY AND FOUND THAT THE LEFT ENGINE NEEDED THE EGT COMP RESISTOR ADJUSTED.  THE RIGHT ENGINE HAD NO DISCREPANCY NOTED DURING ENGINE RUNS.  MAINTENANCE ADJUSTED THE LEFT EGT COMP RESISTOR AND PERFORMED ENGINE RUNS ON BOTH ENGINES IAW MM.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
